# SDR WX0A2013030471526

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5911410367
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SERVICE PANEL AREA DOUBLER IS CORRODED AT THE BOTTOM OF THE FWD DOOR HINGE.  CUT OUT DAMAGED AREA AT INTERNAL DOUBLER, FABRICATED REPAIR FILLER, DOUBLER AND TRIPLER AND INSTALLED REPAIR PARTS.
